Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 193276, 1 page
http://dx.doi.org/10.1155/2014/193276
Editorial

Advances on Multivalued Operators and Related Fixed Point Problems

1Department of Applied Mathematics, National Hsinchu University of Education, Taiwan
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
3Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
4Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan
5Department of Mathematics, College of Education of Jubai, Dammam University, Dammam, Saudi Arabia
6Instituto Universitario de Matemática Puray Aplicada, Universitat Politècnica de València, Camí de Vera s/n, 46022 Valencia, Spain

Received 25 February 2014; Accepted 25 February 2014; Published 7 April 2014

Copyright © 2014 Chi-Ming Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.